Alert archive / Oklahoma / River Flood Warnings in 2020
River Flood Warning 56, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 15, 2020, 2:11 PM CDT for Nowata County, Oklahoma. It took effect at May 15, 2020, 2:22 PM CDT. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- May 15, 2020, 2:11 PM CDT (19:11 UTC)
- In effect from
- May 15, 2020, 2:22 PM CDT
- Expired
- May 18, 2020, 4:38 AM CDT
- In force
- 62 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Nowata County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Verdigris River near Lenapah (LEPO2). The gauge peaked at 32.92 ft at May 16, 2020, 9:00 PM CDT.
- Action stage
- 30 ft
- Minor stage
- 30 ft
- Moderate stage
- 32 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07171000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
103 WGUS44 KTSA 151911 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 211 PM CDT Fri May 15 2020 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-160309- /O.NEW.KTSA.FL.W.0056.200515T1922Z-200517T1642Z/ /LEPO2.2.ER.200515T1922Z.200516T1200Z.200517T1042Z.NO/ 211 PM CDT Fri May 15 2020 The National Weather Service in Tulsa has issued a * Flood Warning for The Verdigris River near Lenapah * until Sunday morning, or until the warning is cancelled. * At 2:00 PM Friday, the stage was 29.74 feet. * Flood stage is 30.0 feet. * Moderate flooding is forecast. * Forecast...The Verdigris River near Lenapah is expected to rise above flood stage this afternoon and continue to rise to near 34.7 feet by Saturday morning. The river is expected to fall below flood stage early Sunday morning. * Impact...At 34.0 feet, serious agricultural flooding occurs between the Kansas border and headwaters of Lake Oologah. State Highway 10 is impassable at a point 5 miles east of Lenapah. && LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568 $$
9 follow-up statements
261 WGUS84 KTSA 160124 FLSTSA Flood Statement National Weather Service Tulsa OK 824 PM CDT Fri May 15 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-160923- /O.EXT.KTSA.FL.W.0056.000000T0000Z-200518T0000Z/ /LEPO2.2.ER.200515T1922Z.200516T1800Z.200517T1800Z.NO/ 824 PM CDT Fri May 15 2020 ...Flood Warning extended until Sunday evening... The Flood Warning continues for The Verdigris River near Lenapah. * until Sunday evening, or until the warning is cancelled. * At 8:00 PM Friday, the stage was 31.47 feet. * Flood stage is 30.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Verdigris River near Lenapah will continue rising to near 33.7 feet early Saturday afternoon. The river is expected to fall below flood stage early Sunday afternoon. * Impact...At 34.0 feet, serious agricultural flooding occurs between the Kansas border and headwaters of Lake Oologah. State Highway 10 is impassable at a point 5 miles east of Lenapah. && LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568 $$
603 WGUS84 KTSA 160656 FLSTSA Flood Statement National Weather Service Tulsa OK 156 AM CDT Sat May 16 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-161456- /O.EXT.KTSA.FL.W.0056.000000T0000Z-200517T1800Z/ /LEPO2.2.ER.200515T1922Z.200516T1800Z.200517T1200Z.NO/ 156 AM CDT Sat May 16 2020 The Flood Warning continues for The Verdigris River near Lenapah. * until Sunday afternoon, or until the warning is cancelled. * At 1:00 AM Saturday, the stage was 31.95 feet. * Flood stage is 30.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Verdigris River near Lenapah will continue rising to near 32.6 feet this evening. The river is expected to fall below flood stage Sunday morning. * Impact...At 32.0 feet, moderate flooding affects mainly farmland and rural roads. State Highway 10 is threatened by high water at a point 5 miles east of Lenapah. && LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568 $$
582 WGUS84 KTSA 161302 FLSTSA Flood Statement National Weather Service Tulsa OK 802 AM CDT Sat May 16 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-162102- /O.CON.KTSA.FL.W.0056.000000T0000Z-200517T1800Z/ /LEPO2.2.ER.200515T1922Z.200516T1800Z.200517T1200Z.NO/ 802 AM CDT Sat May 16 2020 The Flood Warning continues for The Verdigris River near Lenapah. * until Sunday afternoon, or until the warning is cancelled. * At 7:00 AM Saturday, the stage was 32.32 feet. * Flood stage is 30.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Verdigris River near Lenapah will continue rising to near 32.6 feet this afternoon. The river is expected to fall below flood stage Sunday morning. * Impact...At 32.0 feet, moderate flooding affects mainly farmland and rural roads. State Highway 10 is threatened by high water at a point 5 miles east of Lenapah. && LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568 $$
584 WGUS84 KTSA 161850 FLSTSA Flood Statement National Weather Service Tulsa OK 150 PM CDT Sat May 16 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-170249- /O.EXT.KTSA.FL.W.0056.000000T0000Z-200517T1741Z/ /LEPO2.2.ER.200515T1922Z.200516T1800Z.200517T1141Z.NO/ 150 PM CDT Sat May 16 2020 The Flood Warning continues for The Verdigris River near Lenapah. * until Sunday afternoon, or until the warning is cancelled. * At 1:00 PM Saturday, the stage was 32.69 feet. * Flood stage is 30.0 feet. * Moderate flooding is occurring but the river is near crest and will begin falling. * Forecast...The Verdigris River near Lenapah will crest and continue falling to below flood stage by Sunday morning. * Impact...At 32.0 feet, moderate flooding affects mainly farmland and rural roads. State Highway 10 is threatened by high water at a point 5 miles east of Lenapah. && LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568 $$
647 WGUS84 KTSA 170102 FLSTSA Flood Statement National Weather Service Tulsa OK 802 PM CDT Sat May 16 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-170902- /O.EXT.KTSA.FL.W.0056.000000T0000Z-200518T0630Z/ /LEPO2.2.ER.200515T1922Z.200517T0600Z.200518T0030Z.NO/ 802 PM CDT Sat May 16 2020 ...Flood Warning extended until late Sunday night... The Flood Warning continues for The Verdigris River near Lenapah. * until late Sunday night, or until the warning is cancelled. * At 7:00 PM Saturday, the stage was 32.81 feet. * Flood stage is 30.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Verdigris River near Lenapah will continue rising to near 32.9 feet Sunday before dawn. The river is expected to fall below flood stage Sunday evening. * Impact...At 32.0 feet, moderate flooding affects mainly farmland and rural roads. State Highway 10 is threatened by high water at a point 5 miles east of Lenapah. && LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568 $$
729 WGUS84 KTSA 170718 FLSTSA Flood Statement National Weather Service Tulsa OK 218 AM CDT Sun May 17 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-171517- /O.EXT.KTSA.FL.W.0056.000000T0000Z-200518T0705Z/ /LEPO2.2.ER.200515T1922Z.200517T0200Z.200518T0105Z.NO/ 218 AM CDT Sun May 17 2020 ...Flood Warning extended until late tonight... The Flood Warning continues for The Verdigris River near Lenapah. * until late tonight, or until the warning is cancelled. * At 2:00 AM Sunday, the stage was 32.70 feet. * Flood stage is 30.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Verdigris River near Lenapah has crested and is expected to fall below flood stage by this evening. * Impact...At 32.0 feet, moderate flooding affects mainly farmland and rural roads. State Highway 10 is threatened by high water at a point 5 miles east of Lenapah. && LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568 $$
315 WGUS84 KTSA 171248 FLSTSA Flood Statement National Weather Service Tulsa OK 748 AM CDT Sun May 17 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-172048- /O.EXT.KTSA.FL.W.0056.000000T0000Z-200518T0842Z/ /LEPO2.2.ER.200515T1922Z.200517T0200Z.200518T0242Z.NO/ 748 AM CDT Sun May 17 2020 ...Flood Warning extended until late tonight... The Flood Warning continues for The Verdigris River near Lenapah. * until late tonight, or until the warning is cancelled. * At 7:00 AM Sunday, the stage was 32.37 feet. * Flood stage is 30.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Verdigris River near Lenapah will continue falling to below flood stage by tonight. * Impact...At 32.0 feet, moderate flooding affects mainly farmland and rural roads. State Highway 10 is threatened by high water at a point 5 miles east of Lenapah. && LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568 $$
976 WGUS84 KTSA 171848 FLSTSA Flood Statement National Weather Service Tulsa OK 148 PM CDT Sun May 17 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-180248- /O.EXT.KTSA.FL.W.0056.000000T0000Z-200518T0812Z/ /LEPO2.2.ER.200515T1922Z.200517T0200Z.200518T0212Z.NO/ 148 PM CDT Sun May 17 2020 The Flood Warning continues for The Verdigris River near Lenapah. * until late tonight, or until the warning is cancelled. * At 1:00 PM Sunday, the stage was 31.81 feet. * Flood stage is 30.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Verdigris River near Lenapah will continue falling to below flood stage by tonight. * Impact...At 32.0 feet, moderate flooding affects mainly farmland and rural roads. State Highway 10 is threatened by high water at a point 5 miles east of Lenapah. && LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568 $$
408 WGUS84 KTSA 180038 FLSTSA Flood Statement National Weather Service Tulsa OK 738 PM CDT Sun May 17 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. OKC105-180838- /O.EXT.KTSA.FL.W.0056.000000T0000Z-200518T0938Z/ /LEPO2.2.ER.200515T1922Z.200517T0200Z.200518T0338Z.NO/ 738 PM CDT Sun May 17 2020 ...Flood Warning extended until late tonight... The Flood Warning continues for The Verdigris River near Lenapah. * until late tonight, or until the warning is cancelled. * At 7:00 PM Sunday, the stage was 31.08 feet. * Flood stage is 30.0 feet. * Minor flooding is occurring, but the river is falling. * Forecast...The Verdigris River near Lenapah will continue falling to below flood stage by tonight. * Impact...At 30.0 feet, minor flooding affects farmland and rural roads. * Impact...At 32.0 feet, moderate flooding affects mainly farmland and rural roads. State Highway 10 is threatened by high water at a point 5 miles east of Lenapah. && LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568 $$ Lacy
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 15, 12:28 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, May 15, 12:28 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1228 PM CDT Fri May 15 2020
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Ongoing storms will continue to impact terminals from western AR
through SE OK with an expected decrease in coverage from north to
south through the afternoon. Once storms clear terminals there is
low confidence that storms can spread back across the region later
tonight so no mention will made in the fcst at this time. Possible
lower ceilings and patchy fog tonight with an uptick in precip
coverage expected by late morning Saturday and beyond this fcst
valid time.
&&
.PREV DISCUSSION... /Issued 1110 AM CDT Fri May 15 2020/
..UPDATE...
DISCUSSION...
Two primary boundaries being followed this morning. Initial
outflow from earlier morning storms has pushed near the Interstate
40 corridor in eastern OK with strong to severe storms continuing
to develop in vicinity. This boundary has slowed southward
progress over the past few hours and conditions will become
increasingly unstable to its east and south. Further north the
more substantial cold front has pushed to near Interstate 44 and
marks the northward extent of any stronger storm potential.
Between the two boundaries will remain a heavy rain potential and
more so across eastern OK nearer the generation zone of higher
rain rate cores. Through the afternoon the northern boundary will
continue southward and likely overtake the more southern boundary
with a continue chance of strong to severe storms. The corridor of
most unstable air is likely to remain just west and south of the
forecast area. Assuming the aforementioned boundary does continue
a southward advance the late afternoon and evening svr storms will
confined to far southern portions of the fcst area and points
further south and west. Updated forecast will adjust precip
expected precip trends with north to south advance. Also temps
lowered across northern areas and further cooling may be needed
in later updates.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 76 65 79 62 / 90 40 70 50
FSM 79 65 79 65 / 90 40 80 80
MLC 79 64 77 63 / 90 60 80 60
BVO 73 64 79 60 / 50 50 70 50
FYV 73 63 77 62 / 90 40 80 80
BYV 72 63 78 62 / 80 30 80 80
MKO 75 64 77 63 / 90 40 70 60
MIO 73 64 79 62 / 70 50 60 60
F10 77 64 77 63 / 90 50 70 50
HHW 81 66 77 65 / 90 80 80 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 4 PM CDT this afternoon for OKZ049-053-
066-068>076.
AR...Flash Flood Watch until 4 PM CDT this afternoon for ARZ029.
&&
AVIATION.....07Hazardous weather outlook, May 15, 12:58 PM CDT, 1 hour 13 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1258 PM CDT Fri May 15 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-161015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1258 PM CDT Fri May 15 2020 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma. ONSET...Afternoon. SEVERE THUNDERSTORM. RISK...Significant. AREA...Southeast Oklahoma into west central Arkansas. ONSET...Ongoing...continuing through early evening. FLASH FLOOD. RISK...Elevated. AREA...East central Oklahoma and west central Arkansas. ONSET...Ongoing...improving by early evening. DISCUSSION... Widespread storms are ongoing from far northwest Arkansas through southeast Oklahoma. Strong to severe storms were ongoing along the Interstate 40 corridor. The potential for severe storms will continue into the early evening hours across southeast Oklahoma. Locally damaging winds will be the primary hazard. A brief tornado will also be possible as storms interact with the advancing outflow boundary. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm Potential...Heavy Rain Potential. SUNDAY...Thunderstorm Potential. MONDAY THROUGH THURSDAY...No Hazards. EXTENDED DISCUSSION... Thunderstorm chances will continue into the day Saturday as an upper low lifts into northeast Texas. A few of these storms could briefly become severe with locally heavy rainfall. Lingering showers and thunderstorms could continue Sunday across far southeast Oklahoma and northwest Arkansas before shifting southeast of the area by mid to late afternoon. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 15, 1:19 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
119 PM CDT Fri May 15 2020
OKZ073-075-151845-
Pittsburg OK-Latimer OK-
119 PM CDT Fri May 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATIMER AND EAST
CENTRAL PITTSBURG COUNTIES UNTIL 145 PM CDT...
At 119 PM CDT, a strong thunderstorm was located near Hartshorne,
moving east at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Wilburton... Hartshorne...
Alderson... Higgins...
Damon... Robbers Cave State Park...
Haileyville... Gowen...
Dow... Bache...
LAT...LON 3493 9570 3506 9533 3506 9526 3482 9518
3476 9564
TIME...MOT...LOC 1819Z 254DEG 25KT 3487 9559
LacyLocal storm report, May 15, 1:24 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
124 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM FLASH FLOOD EUFAULA 35.29N 95.58W
05/15/2020 MCINTOSH OK STORM CHASER
BURKS ROAD NEAR THE LOVES IN EUFAULA IS FLOODED. ADVISED
TO AVOID.
&&
JDSSpecial weather statement, May 15, 1:25 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
125 PM CDT Fri May 15 2020
OKZ074-076-151900-
Haskell OK-Le Flore OK-
125 PM CDT Fri May 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL AND
NORTHWESTERN LE FLORE COUNTIES UNTIL 200 PM CDT...
At 125 PM CDT, a strong thunderstorm was located 4 miles east of Mc
Curtain, moving east at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Poteau... Spiro...
Panama... Keota...
Mccurtain... Bokoshe...
Mc Curtain... Shady Point...
Cowlington... Milton...
LAT...LON 3508 9499 3526 9498 3530 9468 3529 9466
3529 9464 3503 9463
TIME...MOT...LOC 1825Z 274DEG 15KT 3517 9490
LacyLocal storm report, May 15, 1:30 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM TSTM WND DMG CHECOTAH 35.47N 95.52W
05/15/2020 MCINTOSH OK STORM CHASER
REPORT OF A TREE DOWN BLOCKING ROADWAY IN CHECOTAH.
&&
JDSLocal storm report, May 15, 1:36 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
136 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM FLASH FLOOD COWLINGTON 35.28N 94.73W
05/15/2020 LE FLORE OK BROADCAST MEDIA
HIGHWAY 59 NEAR COWLINGTON FLOODED.
&&
JDSLocal storm report, May 15, 1:45 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
145 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM FLASH FLOOD MCALESTER 34.93N 95.77W
05/15/2020 PITTSBURG OK PUBLIC
REPORT OF STREET FLOODING IN AND AROUND MCALESTER.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:16 AM CDT | Special Weather Statement | TSA | Ottawa | 59 min |
| May 15, 3:23 AM CDT | Special Weather Statement | TSA | Nowata | 67 min |
| May 15, 3:59 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa | 46 min |
| May 15, 4:49 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Nowata, Ottawa, Washington | 41 min |
| May 15, 5:03 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Mayes, Rogers | 42 min |
| May 15, 5:34 AM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| May 15, 5:41 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Washington | 4 hr |
| May 15, 5:44 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Mayes | 46 min |
| May 15, 6:08 AM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| May 15, 6:16 AM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 44 min |
| May 15, 7:00 AM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| May 15, 7:02 AM CDT | Special Weather Statement | TSA | Wagoner | 28 min |
| May 15, 7:04 AM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 3 hr |
| May 15, 7:08 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 37 min |
| May 15, 8:11 AM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| May 15, 8:23 AM CDT | Special Weather Statement | TSA | Osage | 52 min |
| May 15, 8:53 AM CDT | Special Weather Statement | TSA | Muskogee | 37 min |
| May 15, 9:05 AM CDT | Areal Flood Advisory | TSA | Cherokee, Muskogee, Wagoner | 3 hr |
| May 15, 9:10 AM CDT | Special Weather Statement | TSA | Craig | 35 min |
| May 15, 9:11 AM CDT | Special Weather Statement | TSA | Muskogee | 34 min |
| May 15, 9:16 AM CDT | Flash Flood Warning | TSA | Craig, Nowata | 4 hr |
| May 15, 9:24 AM CDT | Areal Flood Advisory | TSA | Rogers, Wagoner | 3 hr |
| May 15, 9:27 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 48 min |
| May 15, 9:37 AM CDT | Flash Flood Warning | TSA | Muskogee, Wagoner | 3 hr |
| May 15, 9:40 AM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| May 15, 9:55 AM CDT | Areal Flood Advisory | TSA | Washington | 3 hr |
| May 15, 10:04 AM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| May 15, 10:10 AM CDT | Special Weather Statement | TSA | Muskogee | 50 min |
| May 15, 10:13 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 15, 10:26 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 49 min |
| May 15, 10:30 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee | 3 hr |
| May 15, 10:32 AM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| May 15, 10:34 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| May 15, 10:40 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 50 min |
| May 15, 10:43 AM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 15, 10:45 AM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| May 15, 10:51 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 39 min |
| May 15, 11:02 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee | 4 hr |
| May 15, 11:07 AM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Delaware, Mayes, Rogers, Wagoner | 3 hr |
| May 15, 11:27 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 48 min |
| May 15, 11:45 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| May 15, 12:02 PM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| May 15, 12:07 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 38 min |
| May 15, 12:12 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| May 15, 12:23 PM CDT | Flash Flood Warning | TSA | Haskell, Sequoyah | 3 hr |
| May 15, 12:36 PM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 39 min |
| May 15, 12:44 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| May 15, 12:52 PM CDT | Areal Flood Warning | TSA | Mayes, Muskogee, Rogers, Wagoner | 9 hr |
| May 15, 1:01 PM CDT | Areal Flood Warning | TSA | Craig, Nowata | 9 hr |
| May 15, 1:05 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 40 min |
| May 15, 1:12 PM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 4 hr |
| May 15, 1:19 PM CDT | Special Weather Statement | TSA | Latimer | 26 min |
| May 15, 1:25 PM CDT | Special Weather Statement | TSA | Haskell | 35 min |
| May 15, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 50 min |
| May 15, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 47 min |
| May 15, 1:52 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg | 4 hr |
| May 15, 2:19 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| May 15, 2:22 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 53 min |
| May 15, 2:49 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 41 min |
| May 15, 2:55 PM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee, Okmulgee | 9 hr |
| May 15, 3:08 PM CDT | River Flood Advisory | TSA | Cherokee | 6 hr |
| May 15, 3:11 PM CDT | Areal Flood Warning | TSA | Haskell, Sequoyah | 9 hr |
| May 15, 3:30 PM CDT | Areal Flood Advisory | TSA | LeFlore, Pushmataha | 2 hr |
| May 15, 4:40 PM CDT | Areal Flood Advisory | TSA | Choctaw | 2 hr |
| May 15, 5:12 PM CDT | Areal Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 9 hr |
| May 15, 5:40 PM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg | 9 hr |
Nearby
River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.